Repositorio de producción científica de la Universidad de Sevilla

Results on existence of solution for an optimal design problem

Opened Access Results on existence of solution for an optimal design problem
Estadísticas
Icon
Exportar a
Autor: Calvo Jurado, Carmen
Casado Díaz, Juan
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2003
Publicado en: Extracta Mathematicae, 18 (3), 263-271.
Tipo de documento: Artículo
Resumen: In this paper we study a control problem for elliptic nonlinear monotone problems with Dirichlet boundary conditions where the control variables are the coefficients of the equation and the open set where the partial differential problem is studied.
Cita: Calvo Jurado, C. y Casado Díaz, J. (2003). Results on existence of solution for an optimal design problem. Extracta Mathematicae, 18 (3), 263-271.
Tamaño: 160.8Kb
Formato: PDF

URI: http://hdl.handle.net/11441/42102

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones